Bulletin of the American Mathematical Society

The structure of torsion abelian groups given by presentations

Peter Crawley and Alfred W. Hales

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 954-956.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529938

Mathematical Reviews number (MathSciNet)
MR0232840

Zentralblatt MATH identifier
0194.04502

Citation

Crawley, Peter; Hales, Alfred W. The structure of torsion abelian groups given by presentations. Bull. Amer. Math. Soc. 74 (1968), no. 5, 954--956. https://projecteuclid.org/euclid.bams/1183529938


Export citation

References